# SDR CA130214006

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 3,271 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 510171
- Condition: Cracked
- Location: Exhaust
- Part time: 3,227 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS COMPLAIN OF LACK OF HEAT.  BLEED AIR SYS INSPECTED AND FOUND THIS UNIT CRACKED.  ALONG WITH WORN SCEET TUBING .7500".  NEW MUFFLER INSTALLED WITH NEW SCEET ATTACHING TUBING. SYSTEM CHECKED SERVICABLE.  FLEET INSPECTION COMPLETED AND FOUND 2 OTHER MUFFLERS SLIGHTLY CRACKED.
